MAUDE Adverse Event Report: MICROMAR INDÚSTRIA E COMÉRCIO LTDA EASYDRILL CRANIAL PERFORATOR Ø14 X Ø11 X 3MM; DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)

MICROMAR INDÚSTRIA E COMÉRCIO LTDA EASYDRILL CRANIAL PERFORATOR Ø14 X Ø11 X 3MM; DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)
Model Number DM0010FAA
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
While creating the second burr hole in the skull, the perforator did not automatically stop once it made it through the skull.

Brand Name
EASYDRILL CRANIAL PERFORATOR Ø14 X Ø11 X 3MM
Common Device Name
DRILLS, BURRS, TREPHINES ACCESSORIES (COMPOUND, POWERED)
Manufacturer (Section D)
MICROMAR INDÚSTRIA E COMÉRCIO LTDA
12343 nw 25th st
coral springs FL 33065
MDR Report Key13548421
Report Number13548421
Device Sequence Number14749214
Product Code HBF
UDI-Device Identifier07898959543333
UDI-Public(01)07898959543333
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/07/2022
Report Date (Section F) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDM0010FAA
Device Catalogue NumberDM0010FAA
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/17/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight113 KG
Date Report Sent to FDA02/07/2022